Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 21, 2014, 10:01 PM EDT for Bullitt County, Jefferson County, Spencer County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 10:01 PM EDT (02:01 UTC)
- Expired
- May 21, 2014, 10:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 13 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS53 KLMK 220201
SVRLMK
KYC029-111-215-220230-
/O.NEW.KLMK.SV.W.0075.140522T0201Z-140522T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1030 PM EDT
* AT 956 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FERN
CREEK...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
TAYLORSVILLE...ROUTT...MOUNT WASHINGTON...WHITFIELD...
WILSONVILLE...CRENSHAW...SMITHVILLE...ELK CREEK...WATERFORD AND
YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 8542 3815 8542 3814 8540 3802 8524
3795 8541 3800 8550 3813 8562 3820 8548
TIME...MOT...LOC 0201Z 316DEG 26KT 3814 8552
HAIL...1.00IN
WIND...<50MPH
$$
TWF1 follow-up statement
495
WWUS53 KLMK 220229
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 PM EDT WED MAY 21 2014
KYC029-111-215-220238-
/O.EXP.KLMK.SV.W.0075.000000T0000Z-140522T0230Z/
JEFFERSON KY-SPENCER KY-BULLITT KY-
1029 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT...WESTERN
SPENCER AND SOUTHEASTERN JEFFERSON COUNTIES WILL EXPIRE AT 1030 PM
EDT/930 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED
AREA. NO LARGE HAIL REPORTS HAVE BEEN REPORTED TO THE NATIONAL
WEATHER SERVICE AT THIS TIME FROM THIS STORM.
LAT...LON 3816 8542 3815 8542 3814 8540 3802 8524
3795 8541 3800 8550 3813 8562 3820 8548
TIME...MOT...LOC 0228Z 313DEG 27KT 3801 8532
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:11 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 21, 7:11 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 711 PM EDT Wed May 21 2014 ...Mesoscale Forecast Update... Issued at 705 PM EDT Wed May 21 2014 Broken line of storms extends from southeast Indiana back into east-central Illinois, and is making enough headway to the SE to clip Jefferson County in Indiana and Trimble County in KY. Development along the outflow to help build the line SW has been limited by a strong cap around 750-800mb. However, these storms have had little difficulty putting out wind gusts close to 50 mph, perhaps even stronger in between observation sites. Also, as this activity tries to edge southward into Kentucky, the dynamics are better given stronger mid-level winds. Hail threat is already in the process of evolving into more of a wind threat, but can't rule out SVR hail north of I-64. Wind threat will be the main player for most of the evening, but that could evolve into a heavy rain threat later and location will depend heavily on where the line hangs up parallel to the flow aloft. .SHORT TERM (Now through Thursday Night)... Issued at 255 PM EDT Wed May 21 2014 ...Severe Storms with Strong Wind Gusts Possible This Evening... Storms are firing this afternoon over north central Indiana and are heading quickly to the southeast. Recent AMDAR sounding from SDF shows strong cap still in place over the Ohio Valley. However this cap is expected to weaken over the next few hours, allowing storms to our north to make it into southern Indiana and north central Kentucky this evening. The storms should develop further across Indiana and Ohio late this afternoon and possibly gel into a linear MCS that would dive southeastward. As a result, strong gusty winds will be the main threat with the storms, with large hail in the strongest storms also possible. The best chances for storms will be between 5pm and 11pm from southern Indiana into north central Kentucky, though that timing could change if a bowing squall line forms and brings convection south more quickly. The storms should weaken and be shunted more to the east as they attempt to cross Kentucky and run into more persistent capping associated with an upper ridge centered over the lower Mississippi Valley and Gulf states. Behind the evening storms, scattered showers and thunderstorms will be possible through the night as we remain slightly unstable and a cold front approaches from the northwest, reaching the Ohio River around dawn. Any overnight activity is not expected to be severe. Thursday the cold front will drop from the Ohio River to just north of the Tennessee border. Scattered afternoon thunderstorms will likely pop over southern Kentucky as a result. A few storms could reach severe limits with gusty winds and perhaps some hail. Any storms in the south Thursday afternoon will dissipate quickly with sunset, leaving us with quiet conditions for the rest of Thursday night. .LONG TERM (Friday through Wednesday)... Issued at 300 PM EDT Wed May 21 2014 The 12 UTC models are in reasonable agreement thru the forecast period showing a rather meridional 500 mb pattern with a trough over the northeast U.S., ridge in the Plains states, and trough over the western states. This pattern is forecast to shift slowly east during the period. There are, however, evolutionary differences that show up with the western trough/upper low as it heads east into the Plains next week, which has an effect on precipitation chances by mid next week over the Ohio Valley. At the start of the period on Friday, the surface front should be over TN, which will bring in cooler and less humid air courtesy of surface high pressure to our north. Dry weather is expected with highs in the mid 70s over the Bluegrass to around 80 in west and southwest sections of central KY. The high pressure center will keep fair weather entrenched over south-central IN and central KY for much of the Memorial Day weekend. Saturday will be dry with continued relatively low humidity values with afternoon highs in the upper 70s east to lower 80s west after morning lows in the 50s in most locations. On Sunday, the 500 mb ridge axis over the nation's midsection will slowly push east causing the surface high to move to our east. As a result, warmer and gradually more humid air will begin to move in Sunday afternoon and especially Monday (Memorial Day). Models hint that a little more moisture could try to move through the ridge into the lower Ohio Valley Sunday afternoon/evening, but will maintain a dry forecast at this time. Highs Sunday will be in the 80s, while temperatures Monday afternoon should peak in the upper 80s in many areas and perhaps touch 90 in some spots as humidity levels rise as well. It will be a very summerlike holiday. After Monday, the trough/upper low to our west shows more discrepancy in the models, particularly in the 12z GFS. The GFS again tries to drop the low from the central Plains to the lower Mississippi Valley as it swings another strong shortwave south out of Canada into the eastern Great Lakes. This model scenario has been fluctuating the last few runs. On the other hand, the 12z runs of the Canadian GEM and ECMWF are more consistent with themselves and each other, keeping the low moving slowly east as it becomes cut off from the main flow aloft farther north. This scenario is favored and would result in an increasing chance of showers and thunderstorms over our western forecast area by Tuesday afternoon, with better rainfall coverage potentially Wednesday and Thursday (especially afternoons and evenings) when the upper low should be just to our west with a persistent moist southerly flow ahead of it (assuming a correct ECMWF solution). Going with this scenario implies slightly cooler high temperatures by the middle of next week due to more clouds and rainfall. Nevertheless, it will remain rather humid during this time frame. && .AVIATION (00Z TAF Update)... Updated at 705 PM EDT Wed May 21 2014 Main issue is timing of thunderstorms in SDF and LEX this evening. Line of storms over southern Indiana is making slow but steady southeastward progress, aided by limited development on the outflow. Best chance for storms in both SDF and LEX will be from 01-04Z, and upstream obs suggest that 40 kt gusts are likely. Brief IFR visibilities are expected in the rain cores from these storms. Main source of uncertainty is the potential for development along the outflow, and will account for this by initializing VCTS. Storms should clear out after midnight, but that is where it turns to a low-confidence forecast. Surface front will hang up somewhere over Kentucky, and a weak disturbance will likely ride along the west-to-east oriented boundary. High-resolution models are trending farther south and west with this boundary, which would keep any renewed precip out of SDF and LEX. BWG would seem to have a better chance, but probabilities there are still too low to include precip in the TAF. Lighter WNW winds expected on Thursday, with just enough Cu to generate a barely-VFR ceiling. Can't rule out a stray storm at BWG but do not expect enough of a restriction to go prevailing with it. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale...... Short Term.....13 Long Term......TWF Aviation.......RAS
Hazardous weather outlook, May 21, 3:43 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT WED MAY 21 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-221945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT WED MAY 21 2014 /243 PM CDT WED MAY 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL MOVE ACROSS THE MIDWEST THIS EVENING. AS IT DOES SO...THUNDERSTORMS THAT DEVELOP ACROSS CENTRAL INDIANA AND ILLINOIS WILL MOVE SOUTHEAST INTO SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY THIS EVENING. SOME OF THE STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL AND AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. THE STRONGEST STORMS WILL PRODUCE LOCALLY VERY HEAVY RAIN. THE BEST TIMING FOR STORMS WILL BE 5PM TO 11PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL STORMS ARE POSSIBLE THURSDAY AFTERNOON AS THE FRONT SAGS INTO SOUTH CENTRAL KENTUCKY. A FEW OF THE STORMS ACROSS FAR SOUTHERN KENTUCKY MAY BE STRONG...WITH GUSTY WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER OBSERVED THIS EVENING THROUGH THURSDAY TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, May 21, 9:34 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 1 SE ST. JOSEPH 38.38N 85.81W
05/21/2014 E1.00 INCH FLOYD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400578
RASLocal storm report, May 21, 9:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG LANCASTER 37.62N 84.58W
05/21/2014 GARRARD KY LAW ENFORCEMENT
TREES DOWN. ALSO REPORTED HAIL BUT THE SIZE WAS NOT
SPECIFIED.
&&
EVENT NUMBER LMK1400579
MRCSpecial weather statement, May 21, 9:54 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT WED MAY 21 2014
KYZ030-034-038-220225-
JEFFERSON KY-SHELBY KY-SPENCER KY-
954 PM EDT WED MAY 21 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
NICKEL SIZE HAIL...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEFFERSONTOWN...AND MOVING SOUTHEAST AT 35
MPH. ANOTHER STRONG THUNDERSTORM WAS OVER CENTRAL SHELBY COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND NICKEL SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LYNDON...
JEFFERSONTOWN...
ANCHORAGE...
TAYLORSVILLE...
SHELBYVILLE...
FISHERVILLE...
ROUTT AND L S PARK...
WILSONVILLE AND WATERFORD...
ELK CREEK AND YODER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3822 8500 3818 8501 3805 8509 3797 8539
3807 8549 3809 8547 3810 8543 3812 8543
3809 8552 3823 8566 3829 8553
TIME...MOT...LOC 0154Z 305DEG 30KT 3818 8554
TWFLocal storm report, May 21, 9:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 7 S FRANKFORT 38.09N 84.87W
05/21/2014 M60 MPH ANDERSON KY MESONET
&&
EVENT NUMBER LMK1400580
MRCLocal storm report, May 21, 9:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 3 N HARRODSBURG 37.81N 84.85W
05/21/2014 M65 MPH MERCER KY MESONET
&&
EVENT NUMBER LMK1400581
MRCLocal storm report, May 21, 9:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 8 E RICHMOND 37.74N 84.15W
05/21/2014 M52 MPH MADISON KY MESONET
&&
EVENT NUMBER LMK1400582
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:00 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| May 21, 8:15 PM EDT | Flash Flood Warning | LMK | Henry, Trimble | 3 hr |
| May 21, 8:15 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby | 30 min |
| May 21, 8:20 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby, Spencer | 30 min |
| May 21, 8:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Madison, Woodford | 30 min |
| May 21, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 28 min |
| May 21, 8:40 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 45 min |
| May 21, 8:42 PM EDT | Areal Flood Advisory | LMK | Fayette, Franklin, Scott, Woodford | 3 hr |
| May 21, 8:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 3 more | 29 min |
| May 21, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 29 min |
| May 21, 9:09 PM EDT | Areal Flood Advisory | LMK | Henry, Oldham, Shelby, Trimble | 3 hr |
| May 21, 9:16 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 29 min |
| May 21, 9:31 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion | 29 min |
| May 21, 9:34 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 21 min |
| May 21, 9:54 PM EDT | Special Weather Statement | LMK | Shelby, Spencer | 31 min |
| May 21, 11:48 PM EDT | Special Weather Statement | LMK | Harrison | 27 min |
| May 22, 12:00 AM EDT | Special Weather Statement | LMK | Jefferson | 30 min |
| May 22, 12:15 AM EDT | Special Weather Statement | LMK | Bourbon, Harrison | 30 min |
| May 22, 12:52 AM EDT | Special Weather Statement | LMK | Trimble | 43 min |
| May 22, 1:03 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 42 min |
| May 22, 1:22 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 38 min |
| May 22, 1:45 AM EDT | Special Weather Statement | LMK | Jefferson, Shelby, Spencer | 45 min |
| May 22, 2:04 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 31 min |
| May 22, 2:19 AM EDT | Special Weather Statement | LMK | Anderson, Franklin | 26 min |
| May 22, 3:13 AM EDT | Special Weather Statement | LMK | Jefferson | 42 min |
| May 22, 3:52 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 28 min |
| May 22, 4:19 AM EDT | Special Weather Statement | LMK | Meade | 46 min |
| May 22, 4:36 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| May 22, 4:58 AM EDT | Special Weather Statement | LMK | Meade | 32 min |
| May 22, 5:01 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 19 min |
| May 22, 5:14 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 31 min |
| May 22, 5:16 AM EDT | Special Weather Statement | LMK | Breckinridge | 44 min |
| May 22, 5:37 AM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Nelson, Taylor | 28 min |
| May 22, 5:56 AM EDT | Special Weather Statement | LMK | Grayson, Hardin | 29 min |
| May 22, 6:02 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 28 min |
| May 22, 6:25 AM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart | 30 min |
| May 22, 6:27 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell, Taylor | 28 min |
| May 22, 6:50 AM EDT | Special Weather Statement | LMK | Barren, Edmonson, Hart | 30 min |
| May 22, 6:55 AM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 20 min |
| May 22, 7:23 AM EDT | Special Weather Statement | LMK | Metcalfe | 22 min |
| May 22, 7:43 AM EDT | Special Weather Statement | LMK | Cumberland | 32 min |
| May 22, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 29 min |
| May 22, 4:28 PM EDT | Special Weather Statement | LMK | Barren | 27 min |
| May 22, 4:54 PM EDT | Special Weather Statement | LMK | Allen, Monroe | 31 min |
| May 22, 5:05 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 30 min |
| May 22, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| May 22, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| May 22, 6:37 PM EDT | Special Weather Statement | LMK | Allen | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.